ホーム    このサイトについて    論文の投稿について        English    図書館    茨城大学    問合せ
登録数: 281


:
詳細検索


前ページ 2 3 4 5 6 7 8 9 10 11 12 次ページ 

61 Note on the unit group of R[X;S], II / MATSUDA, Ryuki -- Faculty of Science, Ibaraki University2002Mathematical Journal of Ibaraki University Vol.34 p.17-21 雑誌掲載論文
62 A note on denominator ideals of linear fractional transforms of an anti-integral element over an integral domain / SATO, Junro,BABA, Kiyoshi,YOSHIDA, Ken-ichi -- Faculty of Science, Ibaraki University2002Mathematical Journal of Ibaraki University Vol.34 p.29-31 雑誌掲載論文
63 On Some Inequalities for the Moments of Guessing Mapping / S. S. DRAGOMIR,J. PECARIC,J. VAN DER HOEK -- Faculty of Science, Ibaraki University2002Mathematical Journal of Ibaraki University Vol.34 p.1-16 雑誌掲載論文
64 Torsion-Free Abelian Semigroup Rings X / MATSUDA, Ryuki -- Faculty of Science, Ibaraki University2001Mathematical Journal of Ibaraki University Vol.33 p.1-7 雑誌掲載論文
65 Prime and semiprime acts over monoids with zero / JAVED AHSAN,ZHONGKUI LIU -- Faculty of Science, Ibaraki University2001Mathematical Journal of Ibaraki University Vol.33 p.9-15 雑誌掲載論文
66 Multiplications on a localized Hopf space / OSHIMA, Hideaki -- Faculty of Science, Ibaraki University2001Mathematical Journal of Ibaraki University Vol.33 p.17-21 雑誌掲載論文
67 On transformations which preserve poly-temperatures of degree m / SHIMOMURA, Katsunori -- Faculty of Science, Ibaraki University2001Mathematical Journal of Ibaraki University Vol.33 p.23-34 雑誌掲載論文
68 Some Inequalities for (m, M)-Convex Mappings and Applications for the Csisza'r Φ-Divergence in Information Theory / S. S. DRAGOMIR -- Faculty of Science, Ibaraki University2001Mathematical Journal of Ibaraki University Vol.33 p.35-50 雑誌掲載論文
69 An Inequality for Twice Differentiable Convex Functions and Applications for the Shannon and Re'nyi's Entropies / S. S. DRAGOMIR -- Faculty of Science, Ibaraki University2000Mathematical Journal of Ibaraki University Vol.32 p.19-28 雑誌掲載論文
70 On Some Results Deduced From the Equality R[1/α]=R[1/(α-a)] / KANEMITSU, Mitsuo,YOSHIDA, Ken-ichi -- Faculty of Science, Ibaraki University2000Mathematical Journal of Ibaraki University Vol.32 p.11-17 雑誌掲載論文

前ページ 2 3 4 5 6 7 8 9 10 11 12 次ページ